Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Balanced subgroups of abelian groups


Author: Roger H. Hunter
Journal: Trans. Amer. Math. Soc. 215 (1976), 81-98
MSC: Primary 20K40
DOI: https://doi.org/10.1090/S0002-9947-1976-0507068-3
MathSciNet review: 0507068
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The balanced subgroups of Fuchs are generalised to arbitrary abelian groups. Projectives and injectives with respect to general balanced exact sequences are classified; a new class of groups is introduced in order to classify these projectives.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20K40

Retrieve articles in all journals with MSC: 20K40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0507068-3
Keywords: Balanced subgroups, projectives and injectives
Article copyright: © Copyright 1976 American Mathematical Society